A Note on Quasilinear Elliptic Eigenvalue Problems
MetadataShow full metadata
We study an eigenvalue problem by a non-smooth critical point theory. Under general assumptions, we prove the existence of at least one solution as a minimum of a constrained energy functional. We apply some results on critical point theory with symmetry to provide a multiplicity result.
CitationArioli, G. (1999). A note on quasilinear elliptic eigenvalue problems. Electronic Journal of Differential Equations, 1999(47), pp. 1-12.
This work is licensed under a Creative Commons Attribution 4.0 International License.